# SDR IXXA20170201035

- Difficulty date: January 4, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SPAR HAS CORROSION AT BOTTOM APPROXIMATELY OSS 695.  REMOVED CORROSION IAW SRM 57-20-10, FIGURE 101. REPAIRED IAW ENGINEERING DOCUMENT 47224REA30, TREATED AND PRIMED IAW AMM 51-21-00, AND 51-21-04.
